Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Hypertension
|Trouble5302 - Tue Feb 08, 2005 4:33 pm||
I went to the E.R last night because my head was hurting bad for 4 days so they gave me two vicodin and I went home. When I got home I felt like throwing up so I tried nothing came out, so I went to lay down in bed and that's when my heart started feeling weird. It felt cold and like it couldn't beat normal the beat was really soft can someone let me know what was happening.
Thank you very much.
|Kathy C, RN - Tue Feb 08, 2005 9:13 pm||
Dear Trouble, Its hard to respond to your post because your description is vague. When you say your heart was soft do you mean the rate was slow and perhaps you could further explain what you meant by cold.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.